Vol. 10, No. 1, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Stable sets of primes in number fields
1–36

Alexander Ivanov

Hopf–Galois structures arising from groups with unique subgroup of order $p$
37–59

Timothy Kohl

On tensor factorizations of Hopf algebras
61–87

Marc Keilberg and Peter Schauenburg

Extension theorems for reductive group schemes
89–115

Adrian Vasiu

Actions of some pointed Hopf algebras on path algebras of quivers
117–154

Ryan Kinser and Chelsea Walton

On the image of the Galois representation associated to a non-CM Hida family
155–194

Jaclyn Lang

Linear relations in families of powers of elliptic curves
195–214

Fabrizio Barroero and Laura Capuano